MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM / TI CANN FRN / GT 380MM / LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM / TI CANN FRN / GT 380MM / LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.033.169S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during a post-operative computerized tomography (ct) scan for a different injury, a non-displaced femoral neck fracture was discovered.Initially, the patient was implanted with a femoral recon nail system, on an unknown date, due to a subtroch fracture.No corrective surgery was performed.Concomitant devices reported: unknown recon screws (part# unknown, lot# unknown, quantity 2), unknown locking screw (part# unknown, lot# unknown, quantity 1), unknown end cap (part# unknown, lot# unknown, quantity 1), unknown hammet/ mallet (part# unknown, lot# unknown, quantity 1).This report is for 1 11mm / ti cann frn / gt 380mm / left - sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A2: exact patient age or date of birth are unknown.Patient age reported as mid-to-late twenties.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was noted the original case went without complication.The neck fracture was well fixated with the two (2) recon screws that had been inserted, but the fracture had not been noticed pre-or-intraoperatively.The surgeon also commented that it could have occurred upon insertion of the nail when using the the mallet/hammer.No additional surgery was needed.

Brand Name
11MM / TI CANN FRN / GT 380MM / LEFT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10763481
Report Number2939274-2020-04904
Device Sequence Number3184948
Product Code HSB
UDI-Device Identifier10886982271709
UDI-Public(01)10886982271709
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.033.169S
Device Catalogue Number04.033.169S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/04/2020
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date10/30/2020
Supplement Report FDA Received Date11/24/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - END CAPS; UNK - SCREWS: LOCKING; UNK - SCREWS: TRAUMA; UNK - END CAPS; UNK - SCREWS: LOCKING; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;